Couldn't find what you looking for?

TRY OUR SEARCH!

Hi :-)

I stopped taking Cerazette on the 1st of October because it was giving me headaches and making me really moody and quite depressed. I only took it for 2 months.

Ever since i stopped it ive been getting cramps as if im about to start my period but nothing has happened. Im also passed alot of clear thick discharge for two days (sorry rather discusting ). Its now the 19th of october and still haven't got my period. I thought i would have started my period quite soon after i stopped taking the pill because i wasnt on it that long. Is this normal or will it take a couple more weeks for my body to get back to its normal self?

I did make the mistake of having unprotected sex.......... and i took 2 preg tests and they came back neg, so i cant be pregnant.....can i ??

Allhelp is muchly appreciated!! xxxx

Loading...

Using birth control can mess your hormones up something crazy. After I stopped using birth control I didn't have a period for a year and a half (I did have my period when using the bc) and I went through every test the doctor could think of trying to figure out what was wrong with me. I would get cramps and sometimes they would be pretty severe, but never anything more. My doc gave me medicine to induce a period (but not ovulation) so my body could shed the lining and clean my womanly parts out. You should see your doctor, just in case something else is up. Just thought I would share my experience with birth control.
Reply

Loading...